Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Random minimality and continuity of invariant graphs in random dynamical systems


Authors: T. Jäger and G. Keller
Journal: Trans. Amer. Math. Soc. 368 (2016), 6643-6662
MSC (2010): Primary 37A30, 37H15, 34D45
DOI: https://doi.org/10.1090/tran/6591
Published electronically: December 18, 2015
MathSciNet review: 3461046
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study dynamical systems forced by a combination of random and deterministic noise and provide criteria, in terms of Lyapunov exponents, for the existence of random attractors with continuous structure in the fibres. For this purpose, we provide suitable random versions of the semiuniform ergodic theorem and also introduce and discuss some basic concepts of random topological dynamics.


References [Enhancements On Off] (What's this?)

  • [1] N. F. Rulkov, M. M. Sushchik, L. S. Tsimring, and H. D. I. Abarbanel, Generalized synchronization of chaos in directionally coupled chaotic systems, Phys. Rev. E 51 (1995), 980-994.
  • [2] K. Pyragas, Weak and strong synchronization of chaos, Phys. Rev. E 54 (1996), R4508-R4511.
  • [3] Arkady Pikovsky, Michael Rosenblum, and Jürgen Kurths, Synchronization, A universal concept in nonlinear sciences, Cambridge Nonlinear Science Series, vol. 12, Cambridge University Press, Cambridge, 2001. MR 1869044 (2002m:37001)
  • [4] G. Keller, H. Jafri, and R. Ramaswamy, Nature of weak generalized synchronization in chaotically driven maps, Physical Review E 87 (2013), 042913.
  • [5] A. J. Homburg, Synchronization in iterated function systems, preprint, 2013.
  • [6] Awadhesh Prasad, Surendra Singh Negi, and Ramakrishna Ramaswamy, Strange nonchaotic attractors, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), no. 2, 291-309. MR 1830343 (2002b:37044), https://doi.org/10.1142/S0218127401002195
  • [7] R. Sturman and J. Stark, Semi-uniform ergodic theorems and applications to forced systems, Nonlinearity 13 (2000), no. 1, 113-143. MR 1734626 (2000m:37041), https://doi.org/10.1088/0951-7715/13/1/306
  • [8] V. Anagnostopoulou and T. Jäger, Nonautonomous saddle-node bifurcations: random and deterministic forcing, J. Differential Equations 253 (2012), no. 2, 379-399. MR 2921199, https://doi.org/10.1016/j.jde.2012.03.016
  • [9] Jaroslav Stark, Regularity of invariant graphs for forced systems, Ergodic Theory Dynam. Systems 19 (1999), no. 1, 155-199. MR 1677161 (99k:58140), https://doi.org/10.1017/S0143385799126555
  • [10] Ludwig Arnold, Random dynamical systems, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. MR 1723992 (2000m:37087)
  • [11] V. Anagnostopoulou, T. Jäger, and G. Keller, A model for the non-autonomous hopf bifurcation, Nonlinearity 28 (2015), 2587-2616.
  • [12] Sebastian J. Schreiber, On growth rates of subadditive functions for semiflows, J. Differential Equations 148 (1998), no. 2, 334-350. MR 1643183 (2000a:37004), https://doi.org/10.1006/jdeq.1998.3471
  • [13] Yongluo Cao, On growth rates of sub-additive functions for semi-flows: determined and random cases, J. Differential Equations 231 (2006), no. 1, 1-17. MR 2287874 (2008k:37071), https://doi.org/10.1016/j.jde.2006.08.016
  • [14] C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin-New York, 1977. MR 0467310 (57 #7169)
  • [15] Jean-Pierre Aubin and Hélène Frankowska, Set-valued analysis, Systems & Control: Foundations & Applications, vol. 2, Birkhäuser Boston, Inc., Boston, MA, 1990. MR 1048347 (91d:49001)
  • [16] Yongluo Cao, Stefano Luzzatto, and Isabel Rios, Uniform hyperbolicity for random maps with positive Lyapunov exponents, Proc. Amer. Math. Soc. 136 (2008), no. 10, 3591-3600. MR 2415043 (2010h:37118), https://doi.org/10.1090/S0002-9939-08-09347-7
  • [17] Hans Crauel, Random probability measures on Polish spaces, Stochastics Monographs, vol. 11, Taylor & Francis, London, 2002. MR 1993844 (2004e:60005)
  • [18] Gerhard Keller, Equilibrium states in ergodic theory, London Mathematical Society Student Texts, vol. 42, Cambridge University Press, Cambridge, 1998. MR 1618769 (99e:28022)
  • [19] H. Furstenberg, Strict ergodicity and transformation of the torus, Amer. J. Math. 83 (1961), 573-601. MR 0133429 (24 #A3263)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 37A30, 37H15, 34D45

Retrieve articles in all journals with MSC (2010): 37A30, 37H15, 34D45


Additional Information

T. Jäger
Affiliation: Institut für Analysis, Technische Universität Dresden, Zellescher Weg 12-14, 01069 Dresden, Germany

G. Keller
Affiliation: Department Mathematik, Universität Erlangen-Nürnberg, 91058 Erlangen, Germany

DOI: https://doi.org/10.1090/tran/6591
Received by editor(s): July 9, 2013
Received by editor(s) in revised form: September 4, 2014
Published electronically: December 18, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society